# SDR CA081124002

- Difficulty date: November 23, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: D3899920MJ43SN
- Condition: Burned
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AT APPROX 1540Z AT 15000 FT 220 KIAS AS THE PF WAS CHECKING THAT THE PITCH DISCONNECT SYS WAS RE-ENGAGED. A LOUD NOISE WAS HEARD IN THE COCKPIT, AT THE SAME TIME THE PILOTS WINDSHIELD WIPER MOVED .2500 DISPLACEMENT AND THE A/SKID INBD, INBD BRAKE BRESS AND OB BRAKE PRESS CAUTION MESSAGES POSTED. MDC WAS CHECKED FOR FAULTS AND INDICATED TRU 1, ESS TRU 1 AND A/SKID INBD HAD FAILED. CB`S CHECKED, 1B5 TRU 1, 1G4 ANTI-SKID, 1G5 WIPER PILOT, 1G10 MAINT LIGHT, 1T2 ESS TRU 1, AND 2G3 BRAKE PRESS IND FOUND TO BE POPPED. DUE TO ELECTRICAL FAILURE AND NO INDICATIONS OF BRAKE PRESSURE, EMERGENCY DECLARED AND EMERGENCY VEHICLES REQUESTED FOR LANDING. AFTER LDG, ACPC CB`S FOR HYD PUMP 1B, 2B, 3A POPPED.
